# SDR 2005UALA01287

- Difficulty date: November 17, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 37,712 hours, 13,532 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Door 1r Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R ESCAPE SLIDE BOTTLE INDICATION OUT OF GREEN BAND.    THE SLIDE (MR25611-1055) HAD BEEN REMOVED FROM ACFT 4622  WITH A WRITE-UP STATING THAT BOTTLE PRESS NEEDLE WAS IN "RED BAND".   HOWEVER, THE SHOP INSPECTION REVEALED THAT THE BOTTLE WAS IN THE "GREEN BAND".  TEMP HAD NOT STABILIZED BEFORE READING (AMM 26-62-00, PG-604).  PERHAPS MECH DECISION TO REPLACE COULD BE DUE TO NOT ENOUGH GROUND TIME TO LET THE BOTTLE TEMP TO STABILIZE, AS INDICATED ON I & R TAG MECH COMMENT, "LOW PRESS PREVENT DELAY AT DEPARTURE."
